Invariant Reduction of Partially Potential Branching Equations and Iterative Methods in the Problem on a Bifurcation Point with a Symmetry
Differencialʹnye uravneniâ, Tome 40 (2004) no. 3, pp. 380-388
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_3_a10,
author = {B. Karasozen and B. V. Loginov},
title = {Invariant {Reduction} of {Partially} {Potential} {Branching} {Equations} and {Iterative} {Methods} in the {Problem} on a {Bifurcation} {Point} with a {Symmetry}},
journal = {Differencialʹnye uravneni\^a},
pages = {380--388},
year = {2004},
volume = {40},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_3_a10/}
}
TY - JOUR AU - B. Karasozen AU - B. V. Loginov TI - Invariant Reduction of Partially Potential Branching Equations and Iterative Methods in the Problem on a Bifurcation Point with a Symmetry JO - Differencialʹnye uravneniâ PY - 2004 SP - 380 EP - 388 VL - 40 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_3_a10/ LA - ru ID - DE_2004_40_3_a10 ER -
%0 Journal Article %A B. Karasozen %A B. V. Loginov %T Invariant Reduction of Partially Potential Branching Equations and Iterative Methods in the Problem on a Bifurcation Point with a Symmetry %J Differencialʹnye uravneniâ %D 2004 %P 380-388 %V 40 %N 3 %U http://geodesic.mathdoc.fr/item/DE_2004_40_3_a10/ %G ru %F DE_2004_40_3_a10
B. Karasozen; B. V. Loginov. Invariant Reduction of Partially Potential Branching Equations and Iterative Methods in the Problem on a Bifurcation Point with a Symmetry. Differencialʹnye uravneniâ, Tome 40 (2004) no. 3, pp. 380-388. http://geodesic.mathdoc.fr/item/DE_2004_40_3_a10/